# SDR AALA2020030319028

- Difficulty date: March 1, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,898 hours, 16,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 ESCAPE SLIDE GIRT BAR FOUND DETACHED FROM SLIDE. REPLACED GIRT BAR LEAF SPRING, MISSING SLIDER PER CMM 25-66-14.
